# SDR DALA1128949875

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL NR 20-50 HAS CORROSION.  REMOVED CORROSION AREAS ON CABIN FLOOR PANEL IAW SRM 51-10-3.   MATERIAL ORIGINAL .025" IAW SRM 53-23-0, ITEM 18.  MATERIAL LOSS .010" OUT LIMITS IAW SRM 53-01, PG 8, FIG 1.  FABED PANEL .025" 2024T3 BATCH 0001172292 IAW SRM 53-23-0, PG6 & 51-60-0 FIG 1 & LOCATED AND DRILLED PANEL IAW SRM 51-10-4, PG1, TREATED AND PRIMED PASSENGER CABIN FLOOR PANEL NR 20-50 IAW    SRM-51-10-3,PG 40&31, COMPLETED.
